MathSciNet Relay Station
MathSciNet bibliographic data
MR1835300 (2003c:03090) 03E35 (03G05 06E05)
Martínez, Juan Carlos A consistency result on thin-very tall Boolean algebras. Israel J. Math. 123 (2001), 273–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement